# SDR AUS20011278

- Difficulty date: November 28, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921528
- Condition: Cracked
- Location: Cargo Door
- Component: Cargo/Baggage D
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD CARGO DOOR CRACKED IN FORWARD AND AFT LOWER CORNERS.  FOUND DURING INSPECTION IAW AD/B737/142 (BSB 737-52-1100 R2).
